Homology, Homotopy and Applications

Volume 10 (2008)

Number 1

On affine morphisms of Hopf algebroids

Pages: 53 – 95

DOI: http://dx.doi.org/10.4310/HHA.2008.v10.n1.a4

Author

Geoffrey M. L. Powell (Laboratoire Analyse, Géométrie et Applications, Institut Galilée, Université Paris 13, Villetaneuse, France)

Abstract

The paper considers the FPQC stacks which are associated to affine groupoid schemes. Using a formulation of a descent datum in terms of morphisms of affine groupoid schemes, explicit arguments are given which avoid appeal to the general principle of faithfully flat descent. This theory is applied to consider the notion of affine morphism.

Keywords

stack; Hopf algebroid; FPQC topology; affine morphism

2010 Mathematics Subject Classification

Primary 14A20. Secondary 14Lxx, 55N20, 55S05.

Full Text (PDF format)